RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tuichiev, Olim Dzhuraevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:26
Abstract pages:179
Full texts:76
References:12
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person120758
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. M. A. Bobojanova, O. D. Tuichiev, D. A. Shaposhnikova, “Substantiation of a theorem on limit transition in singularly perturbed integral system with diagonal degeneration of a kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  21–32  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 18–28  isi  scopus
1997
2. A. A. Bobodzhanov, O. D. Tuichiev, “A singularly perturbed integral equation with a degenerate kernel”, Differ. Uravn., 33:11 (1997),  1537–1542  mathnet  mathscinet; Differ. Equ., 33:11 (1997), 1542–1546
3. V. F. Safonov, O. D. Tuichiev, “Regularization of singularly perturbed integral equations with rapidly varying kernels and their asymptotics”, Differ. Uravn., 33:9 (1997),  1199–1210  mathnet  mathscinet; Differ. Equ., 33:9 (1997), 1203–1215
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020